# SDR UALA2009052201470

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1317-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN GOUGED-DENTED, STA 1317 TO 1320, STR 31L TO 31L.  MAJOR REPAIR ACCOMPLISHED, CUTOUT DAMAGED SKIN.  FABRICATED AND INSTALLED DOUBLER REPAIR.
